User menu

[The Operation of Rational Holonomy]

Bibliographic reference Félix, Yves ; Thomas, JC.. [The Operation of Rational Holonomy]. In: Lecture Notes in Mathematics, Vol. 1183, p. 136-169 (1986)
Permanent URL http://hdl.handle.net/2078.1/54481
  1. Andrews Peter, Arkowitz Martin, Sullivan's minimal models and higher order Whitehead products , 10.4153/cjm-1978-083-6
  2. AVRAMOV L. and HALPERIN S.-Through the looking glass: A dictionary between rational homotopy theory and local algebra (These proceedings).
  3. BØGVAD R.-Graded Lie algebras in local algebra and rational homotopy. Thesis Stockholm (1983).
  4. Deligne Pierre, Griffiths Phillip, Morgan John, Sullivan Dennis, Real homotopy theory of K�hler manifolds, 10.1007/bf01389853
  5. Eilenberg Samuel, Moore John C., Homology and fibrations I Coalgebras, cotensor product and its derived functors, 10.1007/bf02564371
  6. Felix Yves, Halperin Stephen, Rational L.-S. Category and Its Applications, 10.2307/1999190
  7. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Sur certaines algèbres de Lie de dérivations, 10.5802/aif.897
  8. FELIX Y. et THOMAS J.C.-Sur la structure des espaces de catégorie 2. A paraître Ill. J. of Math.
  9. Ganea T., A generalization of the homology and homotopy suspension, 10.1007/bf02566956
  10. Ganea T., On monomorphisms in homotopy theory, 10.1016/0040-9383(67)90031-6
  11. Gottlieb Daniel H., On Fibre Spaces and the Evaluation Map, 10.2307/1970593
  12. GREUB W., HALPERIN S. and VANSTONE R.-Connections, curvature and cohomology III. Academic Press, 1976.
  13. Grivel Pierre-Paul, Formes différentielles et suites spectrales, 10.5802/aif.751
  14. Gulliksen Tor H., A Change of Ring Theorem with Applications to Poincaré Series and Intersection Multiplicity., 10.7146/math.scand.a-11518
  15. Gulliksen Tor H., On the Hilbert series of the homology of differential gaded algebras., 10.7146/math.scand.a-11848
  16. HALPERIN S.-Lectures on minimal models. Mémoire de la S.M.F. no 9/10 (1983).
  17. HALPERIN S. et LEMAIRE J.M.-Suites inertes dans les algèbres de Lie. Preprint (1983), Nice. (To appear in Math. Scand.)
  18. Lemaire Jean-Michel, Sigrist François, Sur les invariants d'homotopie rationnelle liés à la L.S. catégorie, 10.1007/bf02566201
  19. Levin Gerson, Finitely generated Ext algebras., 10.7146/math.scand.a-11929
  20. Meier Willi, Some topological properties of K�hler manifolds and homogeneous spaces, 10.1007/bf01173924
  21. OPREA J.-Infinite implications in rational homotopy theory. To appear in Proceedings of A.M.S.
  22. Quillen Daniel, Rational Homotopy Theory, 10.2307/1970725
  23. ROOS J.E.-Homology of loop spaces and local rings. Proc. of the 18th scand. congress Math. Aarhus (1980). (Progress in Mathematics, no 11, Birhäuser, 1981.)
  24. STASHEFF J.-Parallel transport and classification of fibrations. Lect. Notes in math. No 428, (1974).
  25. Sullivan Dennis, Infinitesimal computations in topology, 10.1007/bf02684341
  26. Tanré Daniel, Homotopie Rationnelle: Modèles de Chen, Quillen, Sullivan, ISBN:9783540127260, 10.1007/bfb0071482
  27. Thomas Jean-Claude, Rational homotopy of Serre fibrations, 10.5802/aif.838
  28. Vigue-Poirrier Micheline, Realisation de Morphismes Donnes en Cohomologie et Suite Spectrale D'Eilenberg-Moore, 10.2307/1999744
  29. Whitehead George W., Elements of Homotopy Theory, ISBN:9781461263203, 10.1007/978-1-4612-6318-0